# SDR USAA030052

- Difficulty date: May 10, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 58,358 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4 CRACKS .125 INCH, SCREW HOLES CRACKS, BS 1200-1220 AT BL 0.  FABRICATED NEW ANGLE PER SRM 53-60-51 AND SRM 53-10-2.  (M)
